# SDR UALA2009092303012

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 42,148 hours, 11,749 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 183
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ATTEMPTS APU FAULTS.  REPLACED APU STARTER & APU BATTERY.  OPERATIONAL CHECKS ARE NORMAL.
